DCDS Supplements

Volume: 2007, Number: Special, September 2007

Table of Contents:
Home

Author(s): M. A. D. AGUIAR, A. P. S. DIAS, M. GOLUBITSKY AND M. C. A. LEITE
(205.5K)
Pages : 1 - 9
Title: Homogeneous coupled cell networks with s3-symmetric quotient
(42.9K)

Author(s): Toyohiko Aiki
(166.3K)
Pages : 10 - 17
Title: A free boundary problem for an elastic material
(51.5K)

Author(s): B. TWAROG, R. PEKALA, J. BARTMAN AND Z. GOMOLKA
(690.6K)
Pages : 1005 - 1012
Title: The changes of air gap in inductive engines as vibration indicator aided by mathematical model and artificial neural network
(40.8K)

Author(s): T. L. van Noorden, I. S. Pop and M. Roger
(180.0K)
Pages : 1013 - 1020
Title: Crystal dissolution and precipitation in porous media: L$^1$-contraction and uniqueness
(62.4K)

Author(s): Luca Biasco and Laura Di Gregorio
(214.5K)
Pages : 102 - 109
Title: Periodic solutions of Birkhoff-Lewis type for the nonlinear wave equation
(55.5K)

Author(s): Alexandre Vidal
(901.9K)
Pages : 1021 - 1030
Title: Periodic orbits of tritrophic slow-fast system and double homoclinic bifurcations
(48.3K)

Author(s): Joachim von Below and Gaelle Pincet Mailly
(241.7K)
Pages : 1031 - 1041
Title: Blow up for some nonlinear parabolic problems with convection under dynamical boundary conditions
(64.8K)

Author(s): Patricia J. Y. Wong
(197.9K)
Pages : 1042 - 1051
Title: On the existence of fixed-sign solutions for a system of generalized right focal problems with deviating arguments
(71.8K)

Author(s): Xiao-Dong Yang and Roderick V. N. Melnik
(211.4K)
Pages : 1052 - 1060
Title: Accounting for the effect of internal viscosity in dumbbell models for polymeric fluids and relaxation of DNA
(44.5K)

Author(s): Inara Yermachenko and Felix Sadyrbaev
(221.9K)
Pages : 1061 - 1069
Title: Types of solutions and multiplicity results for second order nonlinear boundary value problems
(62.2K)

Author(s): YUNMING ZHOU, DESHENG SHANG, AND TONGHUA ZHANG
(227.6K)
Pages : 1070 - 1081
Title: Seventeen limit cycles bifurcations of a fifth system
(58.8K)

Author(s): Isabeau Birindelli and Francoise Demengel
(200.1K)
Pages : 110 - 121
Title: The dirichlet problem for singluar fully nonlinear operators
(54.5K)

Author(s): Alex Bombrun and Jean-Baptiste Pomet
(184.6K)
Pages : 122 - 129
Title: Asymptotic behavior of time optimal orbital transfer for low thrust 2-body control system
(48.8K)

Author(s): Matteo Bonforte and Gabriele Grillo
(201.6K)
Pages : 130 - 137
Title: Singular evolution on maniforlds, their smoothing properties, and soboleve inequalities
(69.8K)

Author(s): Gael Bonithon
(188.1K)
Pages : 138 - 144
Title: Landau-Lifschitz-Gilbert equation with applied eletric current
(53.3K)

Author(s): B. BONNARD, J.-B. CAILLAU AND E. TRELAT
(3711.1K)
Pages : 145 - 154
Title: Second order optimality conditions with applications
(49.5K)

Author(s): Abdelkader Boucherif
(153.1K)
Pages : 155 - 159
Title: Positive Solutions of second order differential equations with integral boundary conditions
(56.8K)

Author(s): B. Brighi and S. Guesmia
(207.0K)
Pages : 160 - 169
Title: Asymptotic behavior of solution of hyperbolic problems on a cylindrical domain
(63.4K)

Author(s): John Burke and Edgar Knobloch
(203.1K)
Pages : 170 - 180
Title: Normal form for spatial dynamics in the Swift-Hohenberg equation
(53.5K)

Author(s): Goro Akagi and Kazumasa Suzuki
(201.1K)
Pages : 18 - 27
Title: On a certain degenerate parabolic equation associated with the infinity-laplacian
(65.9K)

Author(s): C. CALVO-JURADO, J. CASADO-DIAZ AND M. LUNA-LAYNEZ
(235.8K)
Pages : 181 - 190
Title: Parabolic problems with varying operators and Dirichlet and Neumann boundary conditions on varying sets
(68.7K)

Author(s): Elisa Calzolari, Roberta Filippucci and Patrizia Pucci
(220.8K)
Pages : 191 - 200
Title: Dead cores and bursts for p-Laplacian elliptic equations with weights
(71.4K)

Author(s): M. T. CAO, P. QUINTELA AND C. MORENO
(245.9K)
Pages : 201 - 211
Title: Numerical solution of a time-dependent Signorini contact problem
(44.1K)

Author(s): Gilles Carbou and Bernard Hanouzet
(192.4K)
Pages : 212 - 220
Title: Relaxation approximation of the Kerr model for the impedance initial-boundary value problem
(50.1K)

Author(s): Siegfried Carl
(205.8K)
Pages : 221 - 229
Title: Comparison results for a class of quasilinear evolutionary hemivariational inequalities
(58.1K)

Author(s): A. N. CARVALHO AND J. W. CHOLEWA
(275.6K)
Pages : 230 - 239
Title: Strongly damped wave equations in $W^(1,p)_0 (\Omega) \times L^p(\Omega)$
(78.7K)

Author(s): Yaw Chang and Lin Chen
(190.8K)
Pages : 240 - 249
Title: Solve the vehicle routing problem with time windows via a genetic algorithm
(51.1K)

Author(s): A. CHAUVIERE, L. PREZIOSI AND T. HILLEN
(240.3K)
Pages : 250 - 259
Title: Modeling the motion of a cell population in the extracellular matrix
(45.1K)

Author(s): Raffaele Chiappinelli
(194.2K)
Pages : 260 - 268
Title: Eigenvalues of homogeneous gradient mappings in Hilbert space and the Birkoff-Kellogg theorem
(54.4K)

Author(s): Jose A. Conejero and Alfredo Peris
(193.6K)
Pages : 269 - 276
Title: Chaotic translation semigroups
(61.7K)

Author(s): Eduardo Cuesta
(212.3K)
Pages : 277 - 285
Title: Asymptotic behaviour of the solutions of fractional integro-differential equations and some time discretizations
(72.8K)

Author(s): Onur Alp Ilhan
(155.7K)
Pages : 28 - 34
Title: Solvability of some volterra type integral equations in hilbert space
(54.8K)

Author(s): Claire David and Pierre Sagaut
(189.2K)
Pages : 286 - 293
Title: Theoretical optimization of finite difference schemes
(56.8K)

Author(s): R. DENK AND L. R. VOLEVICH
(205.9K)
Pages : 294 - 303
Title: A new class of parabolic problems connected with Newton's polygon
(52.1K)

Author(s): LAURENT DESVILLETTES AND KLEMENS FELLNER
(224.1K)
Pages : 304 - 312
Title: Entropy methods for reaction-diffusion systems
(56.8K)

Author(s): J. I. Diaz and J. F. Padial
(231.1K)
Pages : 313 - 322
Title: On a free-boundary problem modeling the action of a limiter on a plasma
(54.6K)

Author(s): Bernard Ducomet
(226.0K)
Pages : 323 - 333
Title: Asymptotics for 1D flows with time-dependent external fields
(58.7K)

Author(s): M. EFENDIEV, E. NAKAGUCHI AND W. L. WENDLAND
(231.1K)
Pages : 334 - 343
Title: Uniform estimate of dimension of the global attractor for a semi-discretized chemotaxis-growth system
(54.8K)

Author(s): Michela Eleuteri
(217.7K)
Pages : 344 - 353
Title: An existence result for a P.D.E. with hysteresis, convection and a nonlinear boundary condition
(55.7K)

Author(s): Jehad O. Alzabut
(191.0K)
Pages : 35 - 43
Title: A necessary and sufficient condition for the existence of periodic solutions of linear impulsive differential equations with distributed delay
(55.2K)

Author(s): L. FATONE, F. MARIANI, M. C. RECCHIONI AND F. ZIRILLI
(184.5K)
Pages : 354 - 363
Title: Pricing realized variance options using integrated stochastic variance options in the Heston stochastic volatility model
(45.3K)

Author(s): Wei Feng
(742.8K)
Pages : 364 - 372
Title: Dynamics in 30species preadtor-prey models with time delays
(51.4K)

Author(s): WENYING FENG, GUANG ZHANG AND YIKANG CHAI
(193.6K)
Pages : 373 - 381
Title: Existence of positive solutions for second order differential equations arising from chemical reactor theory
(57.1K)

Author(s): Zhaosheng Feng
(187.8K)
Pages : 382 - 390
Title: Traveling waves to a reaction-diffusion equation
(44.8K)

Author(s): XILIN FU AND ZHANG CHEN
(184.3K)
Pages : 391 - 398
Title: New discrete analogue of neural networks with nonlinear amplification function and its periodic dynamic analysis
(53.4K)

Author(s): TAKESI FUKAO AND MASAHIRO KUBO
(220.3K)
Pages : 399 - 408
Title: Nonlinear degenerate parabolic equations for a thermohydraulic model
(58.1K)

Author(s): Leszek Gasinski
(213.4K)
Pages : 409 - 418
Title: Existence results for quasilinear hemivariational inequalities at resonance
(58.8K)

Author(s): D. J. Georgiev, A. J. Roberts and D. V. Strunin
(161.8K)
Pages : 419 - 428
Title: Nonlinear dynamics on centre manifolds describing turbulent floods: k-$\omega$ model
(59.8K)

Author(s): J. Giacomoni and K. Sreeandh
(229.7K)
Pages : 429 - 435
Title: Multiplicity results for a singular and quazilinear equation
(70.7K)

Author(s): JULIJANA GJORGJIEVA AND JON JACOBSEN
(790.6K)
Pages : 436 - 445
Title: Turing patterns on growing spheres: the exponential case
(53.2K)

Author(s): Anna Lisa Amadori
(198.8K)
Pages : 44 - 53
Title: Contour enhancement via a singular free boundary problem
(50.7K)

Author(s): M. T. GONZALEZ MONTESINOS AND F. ORTEGON GALLEGO
(228.9K)
Pages : 446 - 455
Title: The thermistor problem with degenerate thermal conductivity and metallic conduction
(54.0K)

Author(s): E. V. GRIGORIEVA AND E. N. KHAILOV
(195.5K)
Pages : 456 - 466
Title: Optimal control of a nonlinear model of economic growth
(43.7K)

Author(s): J. Gwinner
(203.8K)
Pages : 467 - 476
Title: On differential variational inequalities and projected dynamical systems - equivalence and a stability result
(45.0K)

Author(s): F. HAMEL, N. NADIRASHVILI AND E. RUSS
(237.9K)
Pages : 477 - 486
Title: Comparisons of eigenvalues of second order elliptic operators
(65.0K)

Author(s): Takahiro Hashimoto
(178.7K)
Pages : 487 - 494
Title: Nonexistence of global solutions of nonlinear Schrodinger equations in non star-shaped domains
(58.6K)

Author(s): E. HOARAU, C. DAVID, P. SAGAUT AND T.-H. LE
(384.7K)
Pages : 495 - 505
Title: Lie group study of finite difference schemes
(47.1K)

Author(s): A. IGGIDR, J. MBANG, G. SALLET AND J. J. TEWA
(216.5K)
Pages : 506 - 519
Title: Multi-compartment models
(46.6K)

Author(s): Julien Jimenez
(233.4K)
Pages : 520 - 530
Title: Scalar conservation law with discontinuous flux in a bounded domain
(61.3K)

Author(s): Nikos I. Karachalios and Athanasios N. Lyberopoulos
(228.5K)
Pages : 531 - 540
Title: On the dynamics of a degenerate damped semilinear wave equation in \mathbb{R}^N : the non-compact case
(60.8K)

Author(s): Claudia Anedda and Giovanni Porru
(193.7K)
Pages : 54 - 63
Title: Second order estimates for boundary blow-up solutions of elliptic equations
(62.7K)

Author(s): ANNA KARCZEWSKA AND CARLOS LIZAMA
(227.6K)
Pages : 541 - 550
Title: On stochastic fractional Volterra equations in Hilbert space
(63.2K)

Author(s): Guy Katriel
(175.6K)
Pages : 551 - 557
Title: Existence of periodic solutions for enzyme-catalysed reactions with periodic substrate input
(52.0K)

Author(s): BILLUR KAYMAKCALAN, RAZIYE MERT AND AGACIK ZAFER
(230.7K)
Pages : 558 - 567
Title: Asymptotic equivalence of dynamic systems on time scales
(62.6K)

Author(s): Paula Kemp
(140.3K)
Pages : 568 - 572
Title: Fixed points and complete lattices
(52.9K)

Author(s): Eun Heui Kim
(168.1K)
Pages : 573 - 579
Title: Boundary gradient estimates for subsonic solutions of compressible transonic potential flows
(45.8K)

Author(s): Jana Kopfova
(190.9K)
Pages : 580 - 589
Title: Nonlinear semigroup methods in problems with hysteresis
(42.3K)

Author(s): S. S. Krigman
(249.3K)
Pages : 590 - 601
Title: Exact boundary controllability of Maxwell's equations with weak conductivity in the heterogeneous medium inside a general domain
(50.8K)

Author(s): Hideo Kubo
(204.0K)
Pages : 602 - 613
Title: Asymptotic behavior of solutions to semilinear wave equations with dissipative structure
(61.9K)

Author(s): M. KUBO AND N. YAMAZAKI
(220.9K)
Pages : 614 - 623
Title: Periodic stability of elliptic-parabolic variational inequalities with time-dependent boundary double obstacles
(57.7K)

Author(s): K. Q. LAN AND G. C. YANG
(207.0K)
Pages : 624 - 633
Title: Optimal constants for two point boundary value problems
(62.6K)

Author(s): MONICA LAZZO AND PAUL G. SCHMIDT
(283.4K)
Pages : 634 - 643
Title: Nodal properties of radial solutions for a class of polyharmonic equations
(71.2K)

Author(s): LORENZO ARONA AND JOSEP J. MASDEMONT
(2929.9K)
Pages : 64 - 74
Title: Computation of heteroclinic orbits between normally hyperbolic invariant 3-spheres foliated by 2-dimensional invariant Tori in Hill's problem
(43.1K)

Author(s): Laurent Levi and Julien Jimenez
(242.3K)
Pages : 644 - 654
Title: Coupling of scalar conservation laws in stratified porous media
(70.9K)

Author(s): F. J. Lin
(212.3K)
Pages : 655 - 666
Title: Hamiltonian dynamics of atom-diatomic molecule complexes and collisions
(47.3K)

Author(s): JING LIU, XIAODONG LIU, SINING ZHENG AND YANPING LIN
(196.7K)
Pages : 667 - 676
Title: Positive steady state of a food chain system with diffusion
(43.9K)

Author(s): Julian Lopez-Gomez
(226.7K)
Pages : 677 - 686
Title: Uniqueness of radially symmetric large solutions
(61.2K)

Author(s): Bendong Lou
(198.7K)
Pages : 687 - 693
Title: Traveling wave solutions of a generalized curvature flow equation in the plane
(62.3K)

Author(s): To Fu Ma
(208.0K)
Pages : 694 - 703
Title: Positive solutions for a nonlocal fourth order equation of Kirchhoff type
(61.9K)

Author(s): Monica Marras and Stella Vernier Piro
(179.2K)
Pages : 704 - 712
Title: Blow up and decay bounds in guasi linear parabolic problems
(55.3K)

Author(s): KEI MATSUURA AND MITSUHARU OTANI
(184.5K)
Pages : 713 - 720
Title: Exponential attractors for a quasilinear parabolic equation
(57.5K)

Author(s): Nora Merabet
(191.7K)
Pages : 721 - 730
Title: Global convergence of a memory gradient method with closed-form step size formula
(51.4K)

Author(s): Stanislaw Migorski and Anna Ochal
(217.0K)
Pages : 731 - 740
Title: Navier-Stokes problems modeled by evolution hemivariational inequalities
(47.6K)

Author(s): Piotr B. Mucha
(231.8K)
Pages : 741 - 750
Title: Limit of kinetic term for a Stefan problem
(53.5K)

Author(s): G. A. ATHANASSOULIS AND K. A. BELIBASSAKIS
(393.5K)
Pages : 75 - 84
Title: New evolution equations for non-linear water waves in general bathymetry with application to steady travelling solutions in constant, but arbitrary, depth
(45.3K)

Author(s): Dimitri Mugnai
(171.2K)
Pages : 751 - 757
Title: Almost uniqueness result for reversed variational inequalities
(57.1K)

Author(s): Jiri Neustupa
(233.0K)
Pages : 758 - 767
Title: On $L^2$-Boundedness of a $C_0$-Semigroup generated by the perturbed oseen-type operator arising from flow around a rotating body
(61.6K)

Author(s): Christos V. Nikolopoulos and Georgios E. Zouraris
(186.8K)
Pages : 768 - 778
Title: Numerical solution of a non-local elliptic problem modeling a thermistor with a finite element and a finite volume method
(69.3K)

Author(s): Chadi Nour
(149.3K)
Pages : 779 - 783
Title: Construction of solutions to a global Eikonal equation
(63.2K)

Author(s): Toshi Ogawa
(462.3K)
Pages : 784 - 793
Title: Degenerate Hopf instability in oscillatory reaction-diffusion equations
(41.0K)

Author(s): MARIO OHLBERGER AND BEN SCHWEIZER
(365.5K)
Pages : 794 - 803
Title: Modelling of interfaces in unsaturated porous media
(42.7K)

Author(s): Takanobu Okazaki
(375.2K)
Pages : 804 - 813
Title: Large time behaviour of solutions of nonlinear ode describing hysteresis
(54.8K)

Author(s): PANOS K. PALAMIDES AND ALEX P. PALAMIDES
(210.3K)
Pages : 814 - 823
Title: Singular boundary value problems, via Sperner's lemma
(60.7K)

Author(s): I. PAW LOW AND W. M. ZAJACZKOWSKI
(227.8K)
Pages : 824 - 833
Title: Regular weak solutions to 3-D Cahn-Hilliard system in elastic solids
(58.8K)

Author(s): Lukas Poul
(220.7K)
Pages : 834 - 843
Title: Existence of weak solutions to the Navier-Stokes-Fourier system on Lipschitz domains
(53.8K)

Author(s): Marilena N. Poulou and Nikolaos M. Stavrakakis
(208.5K)
Pages : 844 - 854
Title: Global attractor for a Klein-Gordon-Schrodinger type system
(68.5K)

Author(s): Boris P. Belinskiy
(158.0K)
Pages : 85 - 91
Title: Optimal design of an optical length of a rod with the given mass
(59.2K)

Author(s): O. RASSKAZOV AND G. FRIEDMAN
(199.5K)
Pages : 855 - 863
Title: Three state relays
(44.0K)

Author(s): ANDREJS REINFELDS AND KLARA JANGLAJEW
(172.7K)
Pages : 864 - 874
Title: Reduction principle in the theory of stability of difference equations
(54.2K)

Author(s): Frederic Robert
(209.5K)
Pages : 875 - 882
Title: On the influence of the kernel of the bi-harmonic operator on fourth order equations with exponential growth
(67.0K)

Author(s): YURI V. ROGOVCHENKO AND FATOS TUNCAY
(194.1K)
Pages : 883 - 891
Title: Interval oscillation of a second order nonlinear differential equation with a damping term
(56.9K)

Author(s): Tomas Roubicek
(253.8K)
Pages : 892 - 902
Title: Modelling of thermodynamics of martensitic transformation in shape-memory alloys
(55.0K)

Author(s): Hironobu Sasaki
(213.6K)
Pages : 903 - 911
Title: Remark on the scattering problem for the Klein-Gordon equation with power nonlinearity
(61.9K)

Author(s): IAN SCHINDLER AND KYRIL TINTAREV
(198.1K)
Pages : 912 - 919
Title: Mountain pass solutions to semilinear problems with critical nonlinearity
(67.7K)

Author(s): BORIS P. BELINSKIY AND PETER CAITHAMER
(199.4K)
Pages : 92 - 101
Title: Energy estimate for the wave equation driven by a fractional Gaussian noise
(55.6K)

Author(s): Natalija Sergejeva
(219.6K)
Pages : 920 - 926
Title: On the unusual Fucik spectrum
(53.7K)

Author(s): Ken Shirakawa
(254.6K)
Pages : 927 - 937
Title: Solvability for phase field systems of Penrose-Fife type associated with $p$-laplacian diffusions
(64.3K)

Author(s): Andrey E. Shishkov
(210.2K)
Pages : 938 - 945
Title: Waiting time of propagation and the backward motion of interfaces in thin-film flow theory
(54.0K)

Author(s): J. SU, H. PEREZ AND M. HE
(474.0K)
Pages : 946 - 955
Title: Regular bursting emerging from coupled chaotic neurons
(40.8K)

Author(s): Dong Sun, V. S. Manoranjan and Hong-Ming Yin
(1209.1K)
Pages : 956 - 964
Title: Numerical solutions for a coupled parabolic equations arising induction heating processes
(42.0K)

Author(s): Shingo Takeuchi
(217.1K)
Pages : 965 - 973
Title: Partial flat core properties associated to the $p$-laplace operator
(67.6K)

Author(s): Kyril Tintarev
(206.9K)
Pages : 974 - 981
Title: Positive solutions of elliptic equations with a critical oscillatory nonlinearity
(67.9K)

Author(s): M. D. TODOROV AND C. I. CHRISTOV
(651.2K)
Pages : 982 - 992
Title: Conservative numerical scheme in complex arithmetic for coupled nonlinear Schrödinger equations
(42.7K)

Author(s): Roberto Triggiani
(209.8K)
Pages : 993 - 1004
Title: Sharp regularity of hyperbolic-dominated thermoelastic systems with point control: the clamped case
(58.5K)